# SDR SWAA2024012242581

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPERLY PACKED AFT SERVICE DOOR SLIDE GIRT AT AFT GALLEY AREA 2023-766791<[01] INSTALLED CORRECTLY AFT SERVICE DOOR SLIDE GIRT AT AFT GALLEY AREA IAW B737-700 AMM 25-66-01-400-804 USED MT ONLY FOR REFERENCE MT 725-61-06 STEP 3.H(2)(3);[02] TASK CARD COMPLETED
